- -

A better framework for first countable spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A better framework for first countable spaces

Show full item record

Preuss, G. (2003). A better framework for first countable spaces. Applied General Topology. 4(2):289-299. doi:10.4995/agt.2003.2034.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82372

Files in this item

Item Metadata

Title: A better framework for first countable spaces
Author:
Issued date:
Abstract:
[EN] In the realm of semiuniform convergence spaces first countability is divisible and leads to a well-behaved topological construct with natural function spaces and one-point extensions such that countable products of ...[+]
Subjects: First axiom of countability , Second axiom of countability , Countably compact , Sequentially compact , Sequentially complete , Continuous convergence , Sequentially continuous , Semiuniform convergence spaces , Convergence spaces , Filter spaces , Topological spaces , Uniform spaces , Biorefflective subconstruct , Cartesian closedness
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2003.2034
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2003.2034
Type: Artículo

This item appears in the following Collection(s)

Show full item record